I was prescribed Prednison for carpal tunnel. 60mg for 5 days, 40mg. for 5 days and then 20 mg for 5 days. After reading the horror stories, I want to stop. I have taken only one dose, yesterday, at 10:30 AM EST (60mg). Is it safe to stop without tampering after just one dose?
Love; Not a good idea after taking as much as you did you should do the taper, They have so much in the writing it's enough to scare anyone, but that is really long term use. taking for 5 days is not really the same on these tapering doses unless you are able to talk with the doctor.Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2011 • 3 answers
Posted 29 Apr 2013 • 4 answers
Posted 23 Sep 2013 • 2 answers
Posted 1 Mar 2014 • 1 answer
Posted 9 May 2014 • 1 answer